sexologist-icon

Gynecology

Hello Dr Iam 31yr old female. I have pcod problem and thyroid Taking 100mg thyronorm I took crisanta and myocod for 6months I finished both the course 2months back Iam continously hitting gym n fallowing strcit diet from past 3months And have reduced 6kgs in 3months However had my periods last month on 7th (without crisanta) So waiting for my second cycle ( without crisanta) But 3days over still didn't get my periods And my UPT is negative Getting tensed.plz get my answer for this Reducing weight wil solve pcod and do I get my cycles regular
views-icons 87 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Gynecology

doctor profile image
Dr. Rita Bakshi Delhi | Gynecologist/Obstetrician
Answered
You are going right, just stick to your routine. Also is your thyroid controlled with the medicine or not. 4-5 days delay in a cycle is normal. You might be pregnant as well so wait for few more days as pregnancy in pcod patients appear late, so repeat beta HCG test after 4-5 days
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Disha Sridhar Bangalore | Gynecologist/Obstetrician
Answered
Please read my blog on PCOS. Hope that helps.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S Bangalore | General Physician
Answered
Hello there......, Treatment of PCOS depends partially on the woman's stage of life. For younger women who desire birth control, the birth control pill, especially those with low androgenic side effects can cause regular periods and prevent the risk of uterine cancer.... other option is intermittent therapy with the hormone progesterone. Progesterone therapy will induce menstrual periods and reduce the risk of uterine cancer, but will not provide contraceptive protection... Consult gynecologist.....
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO